EconPapers    
Economics at your fingertips  
 

Convergence Behavior for Newton-Steffensen’s Method under -Condition of Second Derivative

Yonghui Ling, Xiubin Xu and Shaohua Yu

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

The present paper is concerned with the semilocal as well as the local convergence problems of Newton-Steffensen’s method to solve nonlinear operator equations in Banach spaces. Under the assumption that the second derivative of the operator satisfies -condition, the convergence criterion and convergence ball for Newton-Steffensen’s method are established.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/682167.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/682167.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:682167

DOI: 10.1155/2013/682167

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:682167